# SDR DL777020437

- Difficulty date: April 13, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N861DA
- Make and model: Boeing 777232
- Aircraft serial: 29952
- Aircraft time: 11,151 hours, 2,495 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Condition: Burned
- Location: Crew Rest
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLUORESCENT LIGHT ABOVE FLT ATT CREW REST BUNK NR 6 INTERMITTENT OPERATION HOT PLASTIC ODOR AND SCORCHED SPOT AT AFT END OF BUNK.  FOUND FLUORESCENT BULB SOCKET BURNT.  FWD TO MCO AND PLAC PER MEL 33-21-01.  LIGHT DEACTIVATED, CAPPED AND STOWED CANNON PLUG FOR BALLAST.
